Previous |  Up |  Next


Title: O částečných součtech prvočíselné řady (Czech)
Author: Čejchan, Antonín
Language: Czech
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 92
Issue: 1
Year: 2017
Pages: 14-22
Summary lang: English
Category: physics
Summary: The article deals with interesting properties of partial sums of a prime numbers sequence and their relations to the values of integer powers of integer numbers. The exploration of these relations probably has never been published. The article presents two hypotheses and summarizes previous achievements in their numerical verification. Finally, the readers are encouraged to find proofs or counterexamples to the proposed hypotheses (English)
Date available: 2017-05-05T07:12:33Z
Last updated: 2018-10-01
Stable URL:
Reference: [1] Bernardin, L.: Maple Programmning Guide.. Maplesoft, a division of Waterloo Maple Inc., Waterloo, ON, 2012.
Reference: [2] Křížek, M., Somer, L., Šolcová, A.: Kouzlo čísel.. Academia, Praha, 2011.
Reference: [3] Křížek, M.: Má ryze teoretická matematika uplatnění v technické praxi?. Pokroky matematiky, fyziky a astronomie, 44 (1999), 1, 14–24.


Files Size Format View
Rozhledy_092-2017-1_3.pdf 258.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo